The patient has been using oxycodone after knee surgery - 6 weeks ago and is ceasing its use... however there have been noted side effects - not related to pain more related to gastrointestinal, anxiety, etc...
14 Aug 2010
Hi, Six weeks is not long term use. This person should be able to quit cold turkey. Unfortunately, anxiety and GI problems are just part of the withdrawal process. Insomnia and restless legs may also be a problem.
Perhaps a benzodiazapine, such as Valium, would be useful for a short time?
Wishing you the best,
14 Aug 2010
hi peakstr, when you say the patient,are you a doctor ? if the patient can get some clonidine that will help with the chills and the cramps .1mg, a benzo like, xanax, ativan,klonipin,valiumn. for anxiety.amodium a/d,for diarrhea.a good multi vitamin.lots of liquids, soup,gatoraid.and im sure there things some of the other good people here at drugs.com can suggest.hope this stuff helps.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom is taking the medicine called gleevec for gastrointestinal stromal tumors. This is the second time around with the drug. The first time she ...
4 answers • 17 Dec 2009
My Mom has been taking Namenda for a couple of yrs. We tried to add Exelon twice, but had to stop due to gastrointestinal problems. We're now ...
1 answer • 18 Aug 2010
I was told to stop the drug I was taking (oxycodone 4x's/day) by a Dr. who thought I was taking too much meds. It took Dr's over 5yrs of on ...
3 answers • 28 Sep 2011
Am I Allergic to Oxycodone? one month ago, I had extreme back surgery+fusion=T10 down. In order that I can drive-- I am now taking only 2 ...
4 answers • 5 Jul 2012